MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM POR PS LT SZ 5; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM POR PS LT SZ 5; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Model Number 1504-11-105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient developed and infection for unknown reasons.Components were explanted and antibiotic spacer was placed.Doi: (b)(6) 2021, dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Based on the inability to find any nc¿s against the provided product code/lot code combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.

Brand Name
ATTUNE FEM POR PS LT SZ 5
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12306501
Report Number1818910-2021-17560
Device Sequence Number17358682
Product Code MBH
UDI-Device Identifier10603295041900
UDI-Public10603295041900
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-11-105
Device Catalogue Number150411105
Device Lot Number9704113
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FEM POR PS LT SZ 5; ATTUNE PS RP INSRT SZ 5 14MM; ATTUNE RP TIB BASE SZ 7 POR; BONE CEMENT (MFG. AND PRODUCT NAME UNKNOWN); ATTUNE FEM POR PS LT SZ 5; ATTUNE PS RP INSRT SZ 5 14MM; ATTUNE RP TIB BASE SZ 7 POR; BONE CEMENT (MFG. AND PRODUCT NAME UNKNOWN)
Outcome Attributed to Adverse Event Required Intervention;